M-truncated soliton solutions of the fractional (4+1)-dimensional Fokas equation
Keywords:(4 1)-dimensional Fokas equation, M-truncated derivative, Soliton solution
This article aims to examine M-truncated soliton solutions of the fractional (4+1)-dimensional Fokas equation (FE), which is a generalization of the Kadomtsev-Petviashvili (KP) and Davey-Stewartson (DS) equations. The fractional (4+1)$-dimensional Fokas equation with the M-truncated derivatives is also studied first time in this study. The generalized projective Riccati equations method (GPREM) is successfully implemented. In the application of the presented method, a suitable fractional wave transformation is chosen to convert the proposed model into a nonlinear ordinary differential equation. Then, a linear equation system is acquired utilizing the GPREM, the system is solved, and the suitable solution sets are obtained. Dark and singular soliton solutions are successfully derived. Under the selection of appropriate values of the parameters, 2D, 3D, and contour plots are also displayed for some solutions.
Ozisik, M., Secer, A., & Bayram, M. (2022). Dispersive optical solitons of Biswas–Arshed equation with a couple of novel approaches. Optik, 265, 169547.
Esen, H., Ozisik, M., Secer, A., & Bayram, M. (2022). Optical soliton perturbation with Fokas–Lenells equation via enhanced modi- fied extended tanh-expansion approach. Optik, 267, 169615.
Ozisik, M., Bayram, M., Secer, A., Cinar, M., Yusuf, A., & Sulaiman, T. A. (2022). Optical solitons to the (1+ 2)-dimensional Chiral non-linear Schrodinger equation. Optical and Quantum Electronics, 54(9), 1-13.
Yildirim, Y., Biswas, A., Alshehri, H. M., & Belic, M. R. (2022). Cubic–quartic optical soliton perturbation with Gerdjikov–Ivanov equation by sine-Gordon equation approach. Optoelectronics and Advanced Materials-Rapid Communications, 16(5-6), 236-242.
Yildirim, Y., Biswas, A., & Alshehri, H. M. (2022). Cubic–quartic optical soliton perturbation with Fokas–Lenells equation having maximum intensity. Optik, 169336.
Alquran, M. (2021). Physical properties for bidirectional wave solutions to a generalized fifth-order equation with third-order time-dispersion term. Results in Physics, 28, 104577.
Kocak, H. (2021). Kink and anti-kink wave solutions for the generalized KdV equation with Fisher-type nonlinearity. An International Journal of Optimization and Control: Theories & Applications (IJOCTA), 11(2), 123-127.
Hoque, M. F., & Roshid, H. O. (2020). Optical soliton solutions of the Biswas-Arshed model by the tan(theta/2) expansion approach. Physica Scripta, 95, 075219.
Al-Askar, F. M., Mohammed, W. W., Cesarano, C., & El-Morshedy, M. (2022). The influence of multiplicative noise and fractional derivative on the solutions of the stochastic fractional Hirota–Maccari system. Axioms, 11(8), 357.
Yusuf, A., Inc, M., & Baleanu, D. (2019). Optical solitons with M-truncated and beta derivatives in nonlinear optics. Frontiers in Physics, 7, 126.
Akram, G., Sadaf, M., & Zainab, I. (2022). Observations of fractional effects of beta-derivative and M-truncated derivative for space time fractional phi ? 4 equation via two analytical techniques. Chaos, Solitons & Fractals, 154, 111645.
Hashemi, M. S. (2018). Some new exact solutions of (2 + 1)-dimensional nonlinear Heisenberg ferromagnetic spin chain with the conformable time fractional derivative. Optical and Quantum Electronics, 50(2), 1-11.
Cinar, M., Secer, A., & Bayram, M. (2022). Analytical solutions of (2 + 1)-dimensional Calogero-Bogoyavlenskii-Schiff equation in fluid mechanics/plasma physics using the New Kudryashov method. Physica Scripta, 97(9), 094002.
Esen, H., Secer, A., Ozisik, M., & Bayram, M. (2022). Dark, bright and singular optical solutions of the Kaup–Newell model with two analytical integration schemes. Optik, 261, 169110.
Onder, I., Secer, A., Ozisik, M., & Bayram, M. (2022). On the optical soliton solutions of Kundu–Mukherjee–Naskar equation via two different analytical methods. Optik, 257, 168761.
Akinyemi, L., Senol, M., Az-Zo’bi, E., Veeresha, P., & Akpan, U. (2022). Novel soliton solutions of four sets of generalized (2+ 1)-dimensional Boussinesq–Kadomtsev–Petviashvili-like equations. Modern Physics Letters B, 36(01), 2150530.
Akinyemi, L., Veeresha, P., Darvishi, M. T., Rezazadeh, H., Senol, M., & Akpan, U. (2022). A novel approach to study generalized coupled cubic Schrodinger- Korteweg-de Vries equations. Journal of Ocean Engineering and Science, DOI: https://doi.org/10.1016/j.joes.2022.06.004.
Veeresha, P. (2022). Analysis of the spread of infectious diseases with the effects of consciousness programs by media using three fractional operators. In Methods of Mathematical Modelling (pp. 113-135). Academic Press.
Yao, S. W., Ilhan, E., Veeresha, P., & Baskonus, H. M. (2021). A powerful iterative approach for quintic complex Ginzburg–Landau equation within the frame of fractional operator. Fractals, 29(05), 2140023.
Podlubny, I. (1999). Fractional Differential Equations. Academic Press, San Diego.
Veeresha, P., Ilhan, E., & Baskonus, H. M. (2021). Fractional approach for analysis of the model describing wind-influenced projectile motion. Physica Scripta, 96(7), 075209.
Atangana, A., & Koca, I. (2016). Chaos in a simple nonlinear system with Atangana–Baleanu derivatives with fractional order. Chaos, Solitons & Fractals, 89, 447-454.
Baishya, C., & Veeresha, P. (2021). Laguerre polynomial-based operational matrix of integration for solving fractional differential equations with non-singular kernel. Proceedings of the Royal Society A, 477(2253), 20210438.
Khalil, R., Al Horani, M., Yousef, A., & Sababheh, M. (2014). A new definition of fractional derivative. Journal of Computational and Applied Mathematics, 264, 65-70.
Fokas, A. S. (2006). Integrable nonlinear evolution partial differential equations in 4 + 2 and 3 + 1 dimensions. Physical review letters, 96(19), 190201.
He, Y. (2014). Exact solutions for (4 + 1)- dimensional nonlinear Fokas equation using extended F-expansion method and its variant. Mathematical Problems in Engineering, 2014.
Zhang, S., Tian, C., & Qian, W. Y. (2016). Bilinearization and new multisoliton solutions for the (4+1)-dimensional Fokas equation. Pramana, 86(6), 1259-1267.
Kim, H., & Sakthivel, R. (2012). New exact traveling wave solutions of some nonlinear higher-dimensional physical models. Reports on Mathematical Physics, 70(1), 39-50.
Ullah, N., Asjad, M. I., Awrejcewicz, J., Muhammad, T., & Baleanu, D. (2022). On soliton solutions of fractional-order nonlinear model appears in physical sciences. AIMS Mathematics, 7(5), 7421-7440.
Xu, B., & Zhang, S. (2019). Exact solutions with arbitrary functions of the (4 + 1)-dimensional Fokas equation. Thermal Science, 23(4), 2403-2411.
Wazwaz, A. M. (2021). A variety of multiple-soliton solutions for the integrable (4+1)- dimensional Fokas equation. Waves in Random and Complex Media, 31(1), 46-56.
Al-Amr, M. O., & El-Ganaini, S. (2017). New exact traveling wave solutions of the (4 + 1)-dimensional Fokas equation. Computers & Mathematics with Applications, 74(6), 1274-1287.
Baskonus, H. M., Kumar, A., Kumar, A., & Gao, W. (2020). Deeper investigations of the (4 + 1)-dimensional Fokas and (2 + 1)- dimensional Breaking soliton equations. International Journal of Modern Physics B, 34(17), 205015
How to Cite
Copyright (c) 2023 Neslihan Ozdemir
This work is licensed under a Creative Commons Attribution 4.0 International License.
Articles published in IJOCTA are made freely available online immediately upon publication, without subscription barriers to access. All articles published in this journal are licensed under the Creative Commons Attribution 4.0 International License (click here to read the full-text legal code). This broad license was developed to facilitate open access to, and free use of, original works of all types. Applying this standard license to your work will ensure your right to make your work freely and openly available.
Under the Creative Commons Attribution 4.0 International License, authors retain ownership of the copyright for their article, but authors allow anyone to download, reuse, reprint, modify, distribute, and/or copy articles in IJOCTA, so long as the original authors and source are credited.
The readers are free to:
- Share — copy and redistribute the material in any medium or format
- Adapt — remix, transform, and build upon the material
- for any purpose, even commercially.
- The licensor cannot revoke these freedoms as long as you follow the license terms.
under the following terms:
- Attribution — You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.
This work is licensed under a Creative Commons Attribution 4.0 International License.